# SDR RAIA00402027

- Difficulty date: February 28, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 9,744 hours, 10,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Defective
- Location: Wow Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - AIR/GRN FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE WOW PROX SWITCH CONNECTOR.
